Skip to Content
Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, Dye Free, 24 ct & Allergy Plus Congestion Ultratabs with Diphenhydramine

Price:

16,26 €


Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, Dye Free, 24 ct & Allergy Plus Congestion Ultratabs with Diphenhydramine

https://nutricity.cy/shop/brsroaikc56gydq4-benadryl-liqui-gels-antihistamine-allergy-medicine-cold-relief-dye-free-24-ct-allergy-plus-congestion-ultratabs-with-diphenhydramine-158138 https://nutricity.cy/web/image/product.template/158138/image_1920?unique=5c70bc7
(0 review)
14 sold in last 24 hours

Stock Expiry Date: 06-12-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Product 1: 24-count package Benadryl Allergy Dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief
  • Product 1: Allergies can hit fast. Get powerful relief with allergy medicine in liquid capsules to relieve allergy symptoms such as sneezing, runny nose, itchy nose, itchy throat, itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose
  • Product 1: Free of dyes, Benadryl Allergy liquid gels provide effective relief day or night from common allergens like pollen dust mites, mold and pet dander. They offer the benefits of an antihistamine allergy medicine without additional colors or dyes
  • Product 1: Intended for adults and children ages 6 and up, these Benadryl allergy liquid capsules are safe and effective, when used as directed, and come in a 24-count pack for multi-symptom allergy relief from both indoor and outdoor allergies
  • Product 2: 24-count pack of Benadryl Allergy Plus Congestion Ultratabs nasal decongestant & antihistamine allergy relief tablets containing both diphenhydramine HCl and phenylephrine HCl for allergy relief you can trust + fast congestion relief
  • Product 2: Formulated to alleviate allergy symptoms caused by hay fever & other upper respiratory allergies, Benadryl Allergy + Congestion dries runny, stuffy noses so you can breathe better & temporarily relieves common cold symptoms like sneezing & congestion
  • Product 2: This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl & 10 mg of the nasal decongestant phenylephrine HCl in every allergy relief tablet that work to help alleviate sinus congestion & allergy symptoms
  • Product 2: Get temporary relief of cold symptoms like runny nose, sneezing, nasal congestion & sinus pressure with a formula that offers a nasal decongestant & antihistamine in one tablet.

16,26 € 16.26 EUR 16,26 € Tax Included

Not Available For Sale

(1,16 € / events)
5 people are viewing this right now

Displayed price includes all duties & taxes.

  • Μάρκα
  • Τύπος προϊόντος
  • Επωνυμία

Αυτός ο συνδυασμός δεν υπάρχει.

Επικοινωνήστε μαζί μας
Ιατρική Αλλεργίας
Μάρκα Benadryl
Τύπος προϊόντος Allergy Medicine
Επωνυμία Benadryl
  • Buy Four or More Offer

    Έκπτωση 5% όταν αγοράζετε 4 ή περισσότερα προϊόντα

  • Next Purchase Offer
    Πάρτε 5% έκπτωση στην επόμενη αγορά σας.
  • Ships From(Cyprus)
    Οι παραγγελίες επεξεργάζονται και αποστέλλονται από το Μπρούκλιν, ΗΠΑ.

  • Delivery Offer(Cyprus)
    Απολαύστε δωρεάν αποστολή για παραγγελίες άνω των 200€.
Delivery Detail
Εκτιμώμενοι χρόνοι παράδοσης: 12-26 ημέρες (Διεθνής).
3-6 ημέρες (Εγχώρια)
Safe Checkout
Εγγυημένη Ασφαλής Πληρωμή
Return Policy

Εγγύηση Επιστροφής 30 Ημερών
Αγορές με υποστήριξη επιστροφής 30 ημερών που ενισχύουν την εμπιστοσύνη.

Free Return Pickup
Δωρεάν παραλαβή επιστροφών διαθέσιμη
Θα αναλάβουμε τις επιστροφές από την πόρτα σας χωρίς επιπλέον κόστος.

 

Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, Dye Free, 24 ct
Allergies can hit fast. Get powerful relief with Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine that temporarily relieves the allergy symptoms associated with hay fever or other upper respiratory allergies caused by common allergens such as pollen, dust mites, mold and pet dander, as well as symptoms of the common cold. Free of dyes, each of these liquid gels contains 25 mg of the antihistamine diphenhydramine HCl to temporarily treat allergy symptoms such as sneezing, runny nose, itchy nose or throat, and itchy, watery eyes, and cold symptoms such as sneezing and runny nose. Effective relief day or night, this allergy medicine is safe and effective, when used as directed, and has a dye-free formula. From a doctor recommended brand, Benadryl liquid capsules are intended for adults and children ages six and up to relieve indoor and outdoor allergy symptoms and cold symptoms.
Get effective relief from your allergies with BENADRYL Allergy LIQUI-GELS - antihistamine relief that is dye-free, has no colors added, and works when you need it most.

Benadryl Allergy Plus Congestion Ultratabs with Diphenhydramine HCl Antihistamine & Phenylephrine HCl Nasal Decongestant, Allergy & Sinus Congestion Relief Tablets, 24 ct
Neutrogena Healthy Skin Face Lotion Moisturizer with SPF 15 Sunscreen reduces the appearance of fine lines and wrinkles and helps improve dull, rough, uneven skin to reveal a newer, younger-looking skin complexion. This daily facial moisturizing lotion is specially formulated with alpha-hydroxy acid, an effective skin care ingredient to reduce the appearance of fine lines, as well as vitamins C, E and Pro-Vitamin B5 to help improve the texture and appearance of your skin. It also contains Broad Spectrum SPF 15 sunscreen to protect skin against sun's damaging rays. Dermatologist-recommended, this anti-wrinkle moisturizer for face and neck is clinically proven to improve skin radiance and clarity for softer, smoother skin in just two weeks. The allergy-tested formula is oil-free, alcohol-free, absorbs quickly, and won't clog pores.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Αποποίηση ευθυνών
Τα διατροφικά συμπληρώματα δεν είναι φάρμακα. Τα προϊόντα που πωλούνται σε αυτή την ιστοσελίδα δεν προορίζονται για τη διάγνωση, θεραπεία, ίαση ή πρόληψη οποιασδήποτε ασθένειας. Εάν έχετε ιατρική κατάσταση, συμβουλευτείτε πάντα έναν εξειδικευμένο επαγγελματία υγείας πριν από τη χρήση. Τα ατομικά αποτελέσματα μπορεί να διαφέρουν. Κάνοντας μια παραγγελία, συμφωνείτε να συμμορφώνεστε με τους κανονισμούς εισαγωγής της χώρας σας. Καλύπτουμε τους εφαρμοστέους δασμούς και φόρους όπου αναφέρεται.